No Bleeding After Taking Abortion Pills, Is The Fetus Okay?

Illustration of No Bleeding After Taking Abortion Pills, Is The Fetus Okay?
Illustration: No Bleeding After Taking Abortion Pills, Is The Fetus Okay? Bing

I’m sorry, I want to ask, I’m 9 weeks pregnant, because I wanted to postpone my pregnancy yesterday I wanted to end my pregnancy, and I tried several special medicines, 3 x and several packages until the package was strong, but I didn’t experience bleeding, just a pink discharge and the mucus is a little bit of blood, and a clot of blood is the size of rice, if I want to continue my pregnancy, is my fetus okay, please provide a solution, thank you

1 Answer:

Hello, thanks for the question to the HealthReplies.com team.

The use of some drugs that are intended to terminate a pregnancy usually contain ingredients that can harm the uterus so that it becomes an ineffective place for the attachment of the fetus. This is certainly at risk of harm to the fetus. The extent of the danger can only be done if a direct examination has been carried out by an obstetrician or the nearest midwife. The examination can be in the form of external physical examination, ultrasound examination, and examination of the baby's heart rate. Perform the examination immediately to get help and further treatment by a doctor.

Regards,
dr. Amy

: by

Related Question

Explanation Of MCU Results In The Lungs?

Explanation Of MCU Results In The Lungs?

(2 years ago)

Hello. I want to ask. Yesterday when I arrived at the hospital Bhayangkara, I was told that there was lung thickening. After that I was treated at the solo jajar lung hospital. The...

Use Of Powder That Is Suitable For Teenage Skin?

Use Of Powder That Is Suitable For Teenage Skin?

(8 months ago)

Hello, I want to ask what a friend said. For teenagers, you have to use compact powder because if you sprinkle it will clog the pores, but another friend said, don’t use comp...

Red Rashes On The Palms And Fingers.?

Red Rashes On The Palms And Fingers.?

(2 years ago)

Good evening doctor. My mother is nursing 29 years. What I want to ask is why suddenly my hands (palms and fingers) suddenly red rash from morning to evening. The rash does not dis...

Leave a Reply

Your email address will not be published.